Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


management of alluvia toxicity
Jun 9, 2010

Hi, i have a patient who has failed on alluvia because of toxicity just after a month of change from combivir efavirence due to virological and immunological faliure. what is the best substitute for alluvia in this case?

Response from Dr. Henry

Alluvia (Lopinavir/ritonavir) can cause side effects often stomach/gut related. In most cases patients can switch the Alluvia to a NNRTI (such as efavirenz or nevirapine) or a different protease inhibitor (such as boosted atazanavir or saquinavir) depending on which drug are available in your region. KH



Previous
Atripla and PAD , also loss of sense of smell & taste
Next
joint and muscle pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement